AF affected AFTER IF meds??


#1

Does anyone know (or have experience) with a delayed AF the month after coming off fertility meds? Per my signature, I just recently attempted two IUI cycles in February and March, obviously unsuccessful…We are taking a break right now before making any decisions. My LMP was March 29th, and today is CD32 with no AF in sight…I know being on the meds can affect your cycle, but what about the month after you quit taking them? I tried to google this and did find a little bit of information about my body trying to “reset” to produce it’s own hormones…just wondering how long AF will be delayed. I’ve never gone this long in a cycle and on a medicated cycle the longest I’ve gone is CD33. I had some cramping about 3 days ago and figured it would be “any day now” but no more cramping & no sign of AF. Any comments would be appreciated!! Also, BTW, I don’t think a natural pg is possible. Thanks in advance :slight_smile:


#2

Hi!
I would definitely think so. My periods were always irregular with PCOS so I couldn’t speak to it in someone with normal cycles, but it makes sense that it would.
I’d give it a few more days and then maybe notify your doctor. They can give you something to induce your period which may help (or make the overall irregularity worse - who the heck ever knows!) but at a certain point I’d just give them a call and see what they think.

Hopefully someone here will have some better insight!


#3

Well, today is cd34 and still no signs of af…guess ill call the doctor in the morning…no one has ever had this happen? My first cycle back in November did not do this so I’m just a little confused why it would this time…


#4

Definitely give your RE a call. My periods have always been regular while on or off medication so I can’t really give advise. Have you taken a pg test to rule that out?


#5

No I haven’t tested yet. The chances of me being pg are pretty slim, not only because of our issues but also I don’t think we even bd’d around O. Plus, I have zero symptoms, if I was pg I would be about five days past my period so surely I would have symptoms by now. I did see some things on the Internet of other pp, having probs like this but it was after IVF treatments and not the 2ndcycle after the failed treatment. I know my re will ask if I’ve done an hpt before they see me so I guess ill go pick one up tomorrow then give them a call. Ugh, we are currently taking a break and trying to not think about this stuff and its like I can’t escape it!! I just want to relax for a couple of months and not have to be poked and prodded by my doctor :frowning:


#6

Yeah, grab that HPT and then you can just cross it off the list… but I wouldn’t stress over the late period at all.

Good luck, and lots of peace and relaxation to you over your break.


#7

Just wanted to give y’all an update…AF arrived last night finally on cd35 which is the absolute longest cycle I’ve ever had in my life. Guess my body was just resetting itself after 2 months of fertility meds. Thanks for the support!